Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

I am 25 years old. Suffering from pimples, black spots on face. How to overcome this problem?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 474 Questions
HELLO......i have been facing problem of pimples from last 10 years. Now i am 25 and due to this i have many black spots on my face please let me know how to overcome this pimples problem and this black spots... I have tried all wellknown creams available in market..
Posted Sat, 1 Sep 2012 in Skin Hair and Nails
Answered by Dr. Pravin Banodkar 4 minutes later
Welcome and thanks for your question
I would be pleased to help you with your Question
1. You can use the over the counter salicylic acid based face wash ( eg. Neutrogena XXXXXXX pore cleanser , Normaderm Vichy) . Use the face wash twice a day .
2. Use an alcohol free toner for the free outflow of the oil from the oil glands after using the face wash. ( e. Sebamed toner)
3. If you are using a sunscreen you should use a light water based SPF 15 sunscreen.
4. Do not use a moisturizer untill necessary as heavy moisturizer use can cause more acne on skin .

Dermatological CLINIC Based Services:

1. Salicylic acid is a a form a peel treatment , a liquid which is applied over the skin by the doctor. This is kept on the skin for a period of 5 minutes and removed out with water. The peel seeps in the skin and controls the size of the oil glands giving rise to acne . It also has mild antibiotic properties.
2. The dermatologist might prescribe you certain oral or topical application antibiotics.,

The above regimen is ideal for controlling your acne . The Peel treatment is the best treatment which has an advantage of not only controlling your acne but will also improve your complexion .
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor